# SDR HNAA2016022200048

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 67,406 hours, 75,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 252
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE RIVETS PULLING THROUGH SKIN AT BS 252, BETWEEN STR 29-31.  R & R RIVETS AT BS 252, BETWEEN STR 29-31 IAW EO8-53-16-0098.
